We describe a fractional version of the classical Gehring lemma. As a consequence, new self-improving regularity properties of solutions to integrodifferential equations emerge.

A fractional Gehring lemma, with applications to nonlocal equations / Kuusi, Tuomo; Mingione, Giuseppe; Sire, Yannick. - In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. - ISSN 1120-6330. - 25:4(2014), pp. 345-358. [10.4171/RLM/683]

A fractional Gehring lemma, with applications to nonlocal equations

MINGIONE, Giuseppe;
2014-01-01

Abstract

We describe a fractional version of the classical Gehring lemma. As a consequence, new self-improving regularity properties of solutions to integrodifferential equations emerge.
A fractional Gehring lemma, with applications to nonlocal equations / Kuusi, Tuomo; Mingione, Giuseppe; Sire, Yannick. - In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. - ISSN 1120-6330. - 25:4(2014), pp. 345-358. [10.4171/RLM/683]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2814704
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 16
social impact